# SDR DALA2022072805204

- Difficulty date: July 26, 2022
- Submitted: July 28, 2022
- Operation: Air carrier
- Aircraft: N372DA
- Make and model: Boeing 737832
- Aircraft serial: 29620
- Aircraft time: 71,294 hours, 29,389 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 2337893) DURING INSPECTION FOUND CORROSION ON BEAM FLOOR STRUCTURE BETWEEN 986.5 AND LBL 18 AND LBL 44. FLOOR STRUCTURE BEAM BETWEEN 986.5 AND LBL 50 AND RBL 50 WAS REPAIRED PER PRI 600481-14 REV 2 AND ERA 600481-14 REV ORIGINAL.
